Universidad Complutense de Madrid
E-Prints Complutense

On the number of ovals of a symmetry of a compact Riemann surface

Impacto

Downloads

Downloads per month over past year

Gamboa, J. M. and Bujalance, E. and Cirre, Francisco and Gromadzki, G. (2008) On the number of ovals of a symmetry of a compact Riemann surface. Revista Matemática Iberoamericana, 24 (2). pp. 391-405. ISSN 0213-2230

Official URL: http://projecteuclid.org/euclid.rmi/1218475347


URLURL Type
http://projecteuclid.org Organisation


Abstract

The set of stationary points of the anticonformal involution (reflection) of a Riemann surface is called an oval. In this paper the total number of ovals of all reflections on a surface is counted provided the group of conformal automorphisms of the surface is cyclic. The bounds for this number are also given.


Item Type:Article
Uncontrolled Keywords:Riemann surface; symmetries; ovals
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15393
Deposited On:29 May 2012 11:32
Last Modified:02 Mar 2016 14:34

Origin of downloads

Repository Staff Only: item control page